It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hey, I'm glad you posted... I've been 'thinking' about starting to taper as well, simply because of the weight gain. Have you gained weight? Anyway... I can't even find it in myself to go back and read those old posts... I was up and down all over the place until I finally got on Wellbutrin several months ago and now I am doing well.

You're right about Sub. I agree with you about staying on it if you absolutely cannot quit abusing opiates. Anyway, I'm on around 12mgs but the last two days have only had 8 and have had no probs.

Stay in touch... Also, not only has Fisherman done it... but also someone named 'OVER' and also John 3:16. She went cold turkey - but her doc gave her a stimulant to help w/the withdrawals.. which they have and from what I understand. She's doing extremely well now. There have been others... a guy named Spark-o-cet. I believe that was how it read... but he went through pure hell... worse than Fisherman. Although he told us later that he was also using while taking Sub as well and he thought that added to the mix... but, it's some tough stuff and you have to do it slowly. Although everyone I've heard from says it doesn't get bad until you go from either 1 mgs, 1/2 mgs, crumbs..... to nothing. They say even just a few crumbs keeps them from hurting so badly... so I believe your taper will be fine. Spark stayed at .25 mg for months before stopping completely.

Keep in touch and thanks for posting!!





All times are GMT -7. The time now is 11:29 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!